# SDR AU510001917

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A330*
- Engine: Ge CF680
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: L1 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) DURING EMER EVAC FOR FIRE WARNING, DOOR 1L SLIDE FAILED TO DEPLOY. DOOR OPENING HANDLE HAD BEEN MOVED TO FULL UP POSITION, DOOR WAS FOUND TO HAVE OPENED APPROX 3 INCHES, JAMMED IN THAT POSITION.  DOOR ARMING HANDLE HAD BEEN MOVED FROM ARMED POSITION TO DISARMED POSITION. SLIDE GIRT BAR WAS STILL ATTACHED TO DOOR FRAME FLOOR FITTINGS, SLIDE WAS STILL WITHIN DOOR COVER. FILLING VALVE NUT ON DOOR ASSIST ACT WAS LOOSENED TO RELEASE REMAINING PRESS IN ACT. AFTER SLIGHT RELEASE OF PRESS, DOOR OPENED AUTOMATICALLY, SLIDE DEPLOYED NORMALLY.  DETERMINED DOOR HAD BECOME JAMMED BECAUSE PRESS FROM DOOR ASSIST ACT FORCED DOOR AGAINST DOOR FRAME, PREVENTED DOOR FROM BEING MOVED TO CLOSED POSITION. (CASA NR 510001917)
